# SDR FDEA201102100521

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 92,581 hours, 35,480 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Condition: Wrong Part
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE, PRESS TO TEST LIGHT INOPERATIVE.  FOUND WRONG  BULBS INSTALLED IN LIGHT SOCKET, INSTALLED PROPER BULBS PER STANDARD MAINT. PRACTICES,   OPS CHECKED GOOD.
